# SDR 07FDEA02797

- Difficulty date: August 8, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 55,383 hours, 20,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929405
- Condition: Damaged
- Location: Bs 939-1019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED SCALLOPS AT CABIN SEAT TRACK LBL 47.5, STA 939 TO 1019 (2-PLACES) REMOVED SEAT TRACK AT STA 879-1019 IAW DC10-SRM 53-70-00 VOL 1 PG5.  SEAT TRACK WAS OUT OF LIMITS IAW DC10 SRM 53-20-00 PG 21.  REPLACED SEAT TRACK IAW DC10 SRM 53-70-00 VOL 1 PG 1-10, AT STA 879-1019 LBL 47.5.  REPAIR CLASSIFIED AS MAJOR.
